# SDR ARWA981001

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PITOT HEATER INOP, LIGHT ON ZERO INDICATING ON OAI 1 AND OA.  RESET CIRCUIT BREAKER ON PITOT HEAT SYSTEM, HEATER INOP. LT OPS CHECKED NORMAL PER MM 30-32, OAT 1 AND OAT 2 IS FUNCTION OF OLEO SWITCH, OPERATION NORMAL.
